Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

IGA nephropathy, taking methylprednisone. Knee pain, swollen legs and face. Why has this happened?

Hi Doctor, I have diagnosed with iga nephropathy & now i am having methylprednisolone 48mg/day since 24th Sep. But two days ago i have got a severe knee pain in the middle of the night & it was terrible. Kindly advise why this has happened & is it becoz of the pred? Also my legs & face got swollen as well. B Rgds, Lalindra.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hi there,
IgA nephropathy is associated with protein leak in urine. if protein leak is too much or associated with increase salt and water intake it can lead to rapid incraese in swelling. also if patient develops kidney dysfunction with rise in serum creatinine levels it can lead to decrease in urine and sudden increase in swelling. Iga nephropathy can be associated with HSP, a condition which can have progressive disease with knee pain. paient on steroids can develop infection which may present with knee pain . all these possibilities are there but a good examination by nephrologist and investigations will give the answer. contact your doctor as soon as posssible
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor